Another Ridiculous Study

It turns out that taking too many anti-hypertensive meds at once will….get this….make you feel faint.

“Simply stated, the more antihypertensive pills a patient takes, the greater the likelihood of a possible fainting spell under certain circumstances,” explained one cardiologist, Dr. David Friedman, chief of Heart Failure Services at North Shore-LIJ’s Plainview Hospital in Plainview, N.Y. He was not involved in the new research.

The researchers found that the risk of repeat fainting rose with the number of medications that patients were taking at the same time. For example, compared with people who took no medications, recurrent fainting was 16 percent more likely for those taking one drug; 20 percent more likely for those taking two drugs; and 32 percent more likely for those taking three or more drugs, the team reported.

Well, there you go, a little dose of morning genius to gulp down with your breakfast.  Enjoy the epiphany.   Next up, taking too many blood thinners increases you chances of bleeding.

24240cookie-checkAnother Ridiculous Study